# SDR AALA2019101769003

- Difficulty date: October 15, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N545UW
- Make and model: Airbus A321-231
- Aircraft serial: 4850
- Aircraft time: 28,774 hours, 10,723 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3L FLIGHT ATTENDANT PANEL SLIDE INDICATED LOW PRESSURE. MAINTENANCE ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER AMM 25-61-00.
